default-icon
Dry ejaculation
Reduced flow rate of urine and taking more time for urining..Taking urimax D for the past eight months according to urologist advice for prostate gland swelling.. For past 5-6 months suffering with dry ejaculation.. can i stop medicine..
108 Views v

Answers (5)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vinay Gupta
Sexologist 32 yrs exp Bilaspur

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Consult ur urologist. He will change ur medicine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Yuvraj Arora Monga
Sexologist 19 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Urimax contains Tamsulosin which causes retrograde ejaculation Please consult your urologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sandeep Gupta
Dermatologist 13 yrs exp Delhi

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Side effects of medicine you are taking
Next Steps
Consult urologist for change in medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Sawale
Sexologist 17 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Got ur pain n concern, it need to get dry climax or retro grade ejaculation??
Next Steps
Ayurveda Approach surely help dry orgasm n couple of conditions of retro grade ejaculation n its honour senof my pt got benefit.
Health Tips
consider to consult AYURVEDIC college Hospital in ur city, enlarge prostate also can be managed Ayurveda
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Suresh Radhakrishnan
Urologist 4 yrs exp Chennai
Hi The dry ejaculation is the side effects of tamsulosin. You could continue dutasteride aone and stop tamsulosin but since the tablets are not working and you continue having urinary trouble, it is an indication for operation on prostate gland and hence please consult your urologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.